Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS State College, PA

June 23, 20154 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 6:36 AM EDT for 4 counties in Pennsylvania. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 6:36 AM EDT (10:36 UTC)
Expired
Jun 23, 2015, 7:30 AM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 60 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:58 AM EDTTSTM WND DMG2 Ne Davis Station, PATREES DOWN.
Jun 23, 6:58 AM EDTTSTM WND DMGOleona, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 6:08 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2108 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS51 KCTP 231036
SVRCTP
PAC035-081-105-117-231130-
/O.NEW.KCTP.SV.W.0097.150623T1036Z-150623T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 730 AM EDT

* AT 635 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR GENESEE
  TO NEAR COUDERSPORT TO NEAR TRUMAN...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...WELLSBORO...ARNOT...BLOSSBURG...BUTTONWOOD...CAMMAL...
  CEDAR RUN...CHERRY SPRINGS STATE PARK...COUDERSPORT...COVINGTON...
  CROSS FORK...DENTON HILL STATE PARK...ELKLAND...ENGLISH CENTER...
  GAINES...GALETON...GENESEE...GLEN UNION...HARRISON VALLEY AND
  HYNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN BRADFORD AND WARREN. 
THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4161 7688 4159 7681 4143 7677 4111 7768
      4111 7774 4118 7779 4118 7789 4125 7790
      4121 7794 4121 7796 4114 7801 4115 7804
      4122 7809 4137 7799 4147 7799 4147 7805
      4150 7808 4168 7805 4199 7787 4200 7693
TIME...MOT...LOC 1035Z 275DEG 53KT 4198 7782 4168 7803 4143 7832 

$$

CERU
1 follow-up statement
019 
WWUS51 KCTP 231119
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
719 AM EDT TUE JUN 23 2015

PAC105-231129-
/O.CAN.KCTP.SV.W.0097.000000T0000Z-150623T1130Z/
POTTER PA-

719 AM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR POTTER COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4161 7688 4160 7687 4159 7681 4143 7677
      4111 7768 4111 7774 4118 7779 4118 7789
      4125 7790 4121 7794 4121 7796 4114 7801
      4116 7805 4137 7799 4147 7799 4148 7760
      4199 7761 4200 7693
TIME...MOT...LOC 1119Z 275DEG 53KT 4192 7699 4162 7721 4137 7750 

$$

PAC035-081-117-231130-
/O.CON.KCTP.SV.W.0097.000000T0000Z-150623T1130Z/
LYCOMING PA-TIOGA PA-CLINTON PA-
719 AM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR NORTHWESTERN LYCOMING...TIOGA AND CLINTON COUNTIES...

AT 719 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MILLERTON TO NEAR MORRIS TO NEAR CAMMAL...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...WELLSBORO...ARNOT...BLOSSBURG...BUTTONWOOD...CAMMAL...
CEDAR RUN...COVINGTON...ELKLAND...ENGLISH CENTER...GAINES...GLEN
UNION...HYNER...KEATING...KEENEYVILLE...KETTLE CREEK STATE PARK...
LEETONIA...LEONARD HARRISON STATE PARK...LITTLE PINE STATE PARK AND
MILLERTON.

LAT...LON 4161 7688 4160 7687 4159 7681 4143 7677
      4111 7768 4111 7774 4118 7779 4118 7789
      4125 7790 4121 7794 4121 7796 4114 7801
      4116 7805 4137 7799 4147 7799 4148 7760
      4199 7761 4200 7693
TIME...MOT...LOC 1119Z 275DEG 53KT 4192 7699 4162 7721 4137 7750 

$$

CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:53 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 23, 4:53 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 AM EDT TUE JUN 23 2015

.SYNOPSIS...
TEMPERATURES AND HUMIDITY WILL INCREASE TODAY AHEAD OF A COLD
FRONT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHICH WILL MOVE SOUTHEAST ACROSS CENTRAL PENNSYLVANIA
THROUGH THE DAYLIGHT HOURS. WEDNESDAY LOOKS DRY AND LESS HUMID.
THE HUMIDITY CREEPS UP AGAIN LATE IN THE WEEK...WITH A SHOWERY
WEEKEND IN STORE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF STRONG TO SEVERE STORMS MOVING ACROSS LAKE ERIE AT
08Z...WITH VERY IMPRESSIVE LOOKING BOW ECHO AND TRAILING GUST
FRONT ALONG LAKESHORE. THIS FEATURE HAS JUST PROMPTED AN
SWOMCD...WILL PROPAGATE EASTWARD INTO NORTHERN PA /NORTH OF I-80/
OVER NEXT SEVERAL HOURS BRINGING AT LEAST AN ISOLATED DAMAGING
WIND THREAT AS SHORTWAVE TROUGH SLIDES EAST AND CORE OF 40-50KT
850MB JET CROSSES NW PA. /HIGHEST GUSTS SO FAR BACK IN NE OH ARE
30KTS AT KCLE AND 40KTS AT KHZY./

BY LATE MORNING...DECAYING MCS/CONVECTIVE COMPLEX WILL BEGIN TO
HAVE AN IMPACT ON EVOLUTION OF STORMS FOR REMAINDER OF THE DAY.
LOOKS LIKE SE PA SHOULD SEE A GOOD AMOUNT OF SUNSHINE
TODAY...ALLOWING TEMPS TO RISE TO NEAR 90F AT THE SAME TIME THAT
HIGHER DEWPOINTS ADVECT IN FROM THE SW. THIS WILL AID IN PRODUCING
CAPES IN NEIGHBORHOOD OF 1500-2000 J/KG...COMBINED WITH INCREASING
MID-LEVEL FLOW SHOULD LEAD TO MORE ORGANIZED STORMS CONDUCIVE TO
PRODUCING STRONG WINDS AND BOWING SEGMENTS. LARGE HAIL WILL BE A
SECONDARY THREAT. SPC HAS PLACED THE SE IN AN ENHANCED RISK...WITH
CENTRAL SECTIONS UNDER A SLIGHT RISK FOR SEVERE.  NORTHWESTERN
AREAS WILL LIKELY HAVE BEEN WORKED OVER BY 15Z AND BY THE TIME
THEY CAN RECOVER THE FRONT WILL BE UPON OR THROUGH
THERE...LIMITING THE SEVERE THREAT AFTER THE FIRST INITIAL WAVE
EARLY THIS MORNING. THE FRONT SHOULD CLEAR THE SOUTHERN TIER BY
EARLY EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS
EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION
BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE
FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S
TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES
A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE
60S.

PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY
SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT
AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS
AND LOWER SUSQ.

CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL
FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO
NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS
THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND.

FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH
SLIGHTLY DRIER AND COOLER AIR.

WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING
SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY.

MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH
MOVES TOWARD THE EAST COAST.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
MAINLY VFR CONDITION WILL CONTINUE OVERNIGHT...WITH THE SOLE
EXCEPTION BEING BFD WHICH HAS STRONG SOUTHWESTERLY FLOW...ALLOWING
FOR MVFR CIGS.

LOW LEVEL WIND SHEAR WILL BE POSSIBLE OUT AHEAD OF THE INCOMING
FRONT LATE TONIGHT INTO TOMORROW MORNING AT THE WESTERN AND
CENTRAL TAF SITES.

A LARGE CONVECTIVE LINE IS CURRENTLY CROSSING LAKE ERIE AND IS
SLOWLY MOVING ITS WAY INTO NW PA.

MORE CONVECTION EXPECTED REGIONWIDE TUESDAY MORNING...THROUGH THE
AFTERNOON WITH NEXT WEATHER SYSTEM. THIS WILL INTERMITTENTLY  ALLOW
FOR MVFR TO IFR CIGS AND VSBYS IN SHOWERS AND THUNDERSTORMS.

OUTLOOK...

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

FRI...REDUCTIONS IN SCT SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...RXR
SHORT TERM...RXR
LONG TERM...MARTIN
AVIATION...ROSS/CERU
Hazardous weather outlook, Jun 23, 6:11 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 AM EDT TUE JUN 23 2015

PAZ005-006-010>012-017>019-037-041-042-045-046-241015-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
611 AM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ024>028-033>036-049>053-056>059-063>066-241015-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
611 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE
REGION TODAY...WITH IMPACTS MAINLY FROM LATE MORNING THROUGH THE
AFTERNOON HOURS. THERE IS AN ENHANCED RISK OF STRONG TO SEVERE
THUNDERSTORMS DURING THIS TIME...WITH DAMAGING WINDS THE PRIMARY
THREAT. LARGE HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-241015-
WARREN-
611 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE THIS
MORNING. ISOLATED DAMAGING WIND GUSTS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jun 23, 5:07 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 AM EDT TUE JUN 23 2015

PAZ004-231000-
WARREN PA-
507 AM EDT TUE JUN 23 2015

...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 600 AM EDT...

AT 503 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MAYVILLE NEW YORK TO NEAR MEADVILLE...
MOVING EAST AT 50 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THESE STORMS WILL TRACK FROM WEST TO EAST ACROSS WARREN COUNTY...
IMPACTING THE FOLLOWING LOCATIONS...BEAR LAKE...CLARENDON...
STARBRICK...SUGAR GROVE...WARREN AND TIDIOUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7892 4184 7892 4182 7895 4162 7896
      4163 7961 4200 7961
TIME...MOT...LOC 0903Z 283DEG 42KT 4221 7952 4160 8015

RXR
Special weather statement, Jun 23, 5:36 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 AM EDT TUE JUN 23 2015

PAZ005-010-011-231030-
MCKEAN PA-CAMERON PA-ELK PA-
536 AM EDT TUE JUN 23 2015

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...CAMERON...AND ELK
COUNTIES UNTIL 630 AM EDT...

AT 535 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREWSBURG TO NEAR CHAPMAN STATE PARK TO NEAR
COOPERSTOWN...AND MOVING EAST AT 50 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  LUDLOW AROUND 550 AM EDT.
  WETMORE...KANE AND JAMES CITY AROUND 555 AM EDT.
  BRADFORD AND WESTLINE AROUND 600 AM EDT.
  WILCOX AROUND 605 AM EDT.
  KINZUA BRIDGE STATE PARK AND EAST BRANCH DAM AROUND 610 AM EDT.
  BETULA...ELK RIVER AND CROSBY AROUND 620 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ELDRED...KERSEY...
LEWIS RUN...MOUNT JEWETT AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7821 4160 7820 4126 7858 4125 7865
      4122 7865 4120 7871 4127 7874 4137 7896
      4136 7910 4145 7906 4144 7898 4145 7896
      4182 7895 4184 7892 4200 7892
TIME...MOT...LOC 0935Z 276DEG 52KT 4206 7906 4172 7922 4147 7981

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 5:07 AM EDTSpecial Weather StatementCTPWarren53 min
Jun 23, 5:36 AM EDTSpecial Weather StatementCTPElk, McKean54 min
Jun 23, 5:50 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter, Warren55 min
Jun 23, 6:18 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk57 min
Jun 23, 7:14 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming, Tioga, Union76 min
Jun 23, 8:00 AM EDTSpecial Weather StatementCTPCentre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more60 min
Jun 23, 8:02 AM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 23, 8:48 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Huntingdon57 min
Jun 23, 9:13 AM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin34 min
Jun 23, 9:37 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more53 min
Jun 23, 10:24 AM EDTSpecial Weather StatementCTPColumbia, Schuylkill36 min
Jun 23, 10:25 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland10 min
Jun 23, 11:24 AM EDTSevere Thunderstorm WarningCTPClearfield66 min
Jun 23, 11:50 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield55 min
Jun 23, 12:15 PM EDTSpecial Weather StatementCTPBlair30 min
Jun 23, 12:23 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Mifflin, Snyder, Union37 min
Jun 23, 12:50 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more55 min
Jun 23, 1:25 PM EDTSpecial Weather StatementCTPSnyder35 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder38 min
Jun 23, 1:49 PM EDTSpecial Weather StatementCTPCambria26 min
Jun 23, 1:55 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset54 min
Jun 23, 2:03 PM EDTSpecial Weather StatementCTPCambria27 min
Jun 23, 2:09 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Jun 23, 2:45 PM EDTSpecial Weather StatementCTPBlair45 min
Jun 23, 2:51 PM EDTSpecial Weather StatementCTPCambria24 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Perry67 min
Jun 23, 3:19 PM EDTSpecial Weather StatementCTPSomerset26 min
Jun 23, 3:32 PM EDTSpecial Weather StatementCTPCumberland28 min
Jun 23, 3:35 PM EDTSpecial Weather StatementCTPDauphin25 min
Jun 23, 3:37 PM EDTSpecial Weather StatementCTPDauphin23 min
Jun 23, 3:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York65 min
Jun 23, 3:56 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset64 min
Jun 23, 4:06 PM EDTFlash Flood WarningCTPCumberland4 hr
Jun 23, 4:06 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 23, 4:14 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York2 hr
Jun 23, 4:15 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York60 min
Jun 23, 4:49 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York56 min
Jun 23, 4:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementCTPFulton29 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.